Hi everyone I'm really frustrated as had been doing really well since the new year.
I was diagnosed a year ago this week with PMR.and started on 20mg.
since November I have been reducing very slowly and following the guidelines on this site as in the past had a couple of flares./ bad cramps.
Everything was fine until I got down to 7.5 mg. I was doing one day 8 then one day 7, for about two weeks then rest of month on lower dose. This is how I have been reducing each month and it was working so well. It meant I didn't have to fiddle with cutting pills in half.!!
I was at 11.5mg in November, so don't think I've gone too fast.
I did start back at my yoga class two weeks ago but was very gentle with my self.
About 6 days later my right hip started to hurt when walking. I saw the Dr a week later and he suggested paracetamol but if that didn't work after a week I was to increase the steroids to 10mg. Which I have just done on Monday. So far not much improvement.
The Dr said he thinks it's my lower back either from the PMR or something else which is causing this.
I have had this problem in the past but it would usually pass in a couple of days
Just wondering if anyone else has experienced this x
Thank you for your time reading my post.